[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] Spots at infusion sites



In a message dated 6/6/2008 6:34:32 P.M. Central Daylight Time,  
email @ redacted writes:

Hope  everyone is enjoying the summer. I would love some responses to a
query I  have.  I use the Silhouette set with MM 722. I change every 72
hours  and after I get the old set out, I typically have a brown spot
at the site.  I typically use some neosporin after I take the set out

Dilip,
	I use the same setup that you do.  I've used the silhouette only for
over 10 years.  I never do anything with skin prep.  Summer time I shower
and wait a few minutes to be sure the new site is completely dry.  After 2-3
days I pull it out.  If I get a little blood, I'll do the neosporin thing
around the area of insertion.  Usually I will put on Hibiclens to cleanse
the area.  Hibiclens is a general cleaner to retard infection.  It's an
antiseptic/antimicrobial skin cleanser.
	I haven't had brown spots.  My skin tends to heal in a day or two.
By the way, Hibiclens should only be used with small depth holes in the
skin, like what one would get with the silhouette.

Dick  
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org